Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had subdural haematoma surgery. Suffering seizures and headache. Pain in chest. Is anything wrong?

hi i am a 69 year old male with polycistic kidney disease.Had transplant in 2008.Since then have had stent in artery this year and put on Plavix and aspirin .as a result I have had a subdural haematoma which required surgery. Plavizx and aspirin stopped then.Discharged from hospital only to be readmitted 5days later with severe headaches.Small bleed detected post op.Then Severe seizure.Being treated with antiseizure drugs but today had an incident wher my heart was as if I was being thumped in the chest.The Doctors have taken traponin(sp) levels but have not come back to say what if any the results reveal.Should i be worried.?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Nephrologist 's  Response
may be blockage of stent possible because both drugs have been stopped.u may require restenting with metal stent that your cardiologist will tell u better .in this kidney disease chances of subarachnoid aneurysm is there which may bleed
Answered: Sun, 22 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor